# SDR FDKA200607166

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,753 hours, 11,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6143 MCO.  THE CREW NOTED A EMERGENCY EXIT SIGN AT SEAT 12 A INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTOR AND OPS CHECKED GOOD.
